# SDR DHL2006780110

- Difficulty date: November 5, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163476
- Part serial: BN11
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD AFT FLAP T/E LWR SURFACE, WBL 124.0, WS 251. VARIOUS DENTS INBD AND OUTBD OF NR 5 FLAP TRACK.  INSPECTION FOUND DELAMINATION BETWEEN DENTS.  REMOVED DELAMINATED AREA.  CUTOUT 13.5 BY 14.75 CLEANED, PREPPED AREA TO BE REPAIRED IAW B727 SRM PARA 6 AND 7 FIG 3.  FAB SKIN APPROX 13.5 BY 14.75 AND TWO DOUBLERS APPROX 3 BY 14.9 FROM 2024-T3, 0.016, PO NR 9003189.  ANODIZED, PRIMED REPAIR PARTS AND AREA TO BE REPAIRED.  APPLIED ADHESIVE FILM, INSTALLED AND CURED AREA IAW B727 SRM 51-40-20, PARA 8, 11, 14, 15, 18 AND 20 FIG 3, 12 AND 14.  SANDED, CLEANED, SEALED AND FINISHED REPAIR AREA IAW B727 SRM 51-40-20, PARA 22 AND B727 M/M 51-40-00.
